Jump to content
CrazyBoards.org

Recommended Posts

Blood tests back. Time to try to quit. I've got all the side effects from long term use incuding possiblity of glaucoma, super high cholesteroal, elevated glucose, low white blood cell count ...

So far: Im totally off trazadone, that was the first one the doc wanted me off. Down to 1 mg of Klonopin from abuse just 1 year ago. Down to 75 mg. Effexor XR from 225 (from high of 300)....

Replacements: 5000 mg Omegas, Pregnenalone, Progesterone, DMHA, Mega doses Vit. D, Multi vitamin infusion drinks. Yoga 4x week. Aerobic/balance/agility/endurance 2x a week. Meditation 3 x a week. No sugar. Working on eliminating ALL CARBS. Doing online luminosity training every AM for work on cognitive skills. Work with Cognitive Therapist. Works with consult with Integrative Med doc.

Results: Loss of 35 lbs. Excessively itchy skin on inner arms, shoulder blades. Mood swings. Isolation. Depressive episodes. Inability to motivate, like all my energy is being used by my brian reconfiguring. Sense of being lost. Irritibility. CRAVING for carbs!

Since cut back to 75 insomnia which has me increasing klonopin again because the insominia is terrifying. Considering supplmenenting with GABA ....

Plan to switch to Prozac for final taper off Effexor XR.

So far not a bad place to be. Just hard to motivate to get to the gym EVERY FRIGGING DAY. Cause working out is the total answer. Cardio plus yoga. But when you feel so quasi depressed it is so hard to believe or care.

Lots of gas. Runny nose. A few incidents of flu like symptoms. Crying inapprorpirately. Desperately wanting some support.

Over and out.

Here is my picture. Note the lack of affect.

WHere am I

boatsie

post-5975-0-05187000-1328439935_thumb.jp

Share this post


Link to post
Share on other sites
Guest

Why the no carbs? It is not sustainable long term, carbs have nutrients and are needed. With a crash diet, an over ambitious and gruelling gym routine and no meds, no wonder you are weepy.

I think making gradual changes to your health while taking care of and nurturing yourself is the way to deal with discontinuation, having been through it myself.

Share this post


Link to post
Share on other sites

I agree with the carbs thing. They are essential.

I went off all medication over the summer for 2 reasons: I was broke, and I really didn't think they were helping. While I am not sure I am any worse off right now, I am certainly not better. I am considering trying again, but the thought of new meds? Ugh.

Funny that the first thing to go for you was Trazodone. I think I miss that one the most. It was the only thing that kept me asleep.

Try to be patient with yourself. It sounds like you are definitely doing too much, too fast.

Share this post


Link to post
Share on other sites

Those are quite a few big changes. I'm concerned about the no carbs too, especially with all the exercise you are doing. I commend you for wanting to make changes and being proactive though.

Share this post


Link to post
Share on other sites

Protein, fat and carbs are the three macronutrients.

Our bodies need some of each.

If only eating protein and fat, one enters a state of "ketosis"... converting fat to energy for use. It's not a sustainable long term practice from what I understand.

How do you like Lumosity?

I enjoyed it when I was doing it regularly and would probably stand to benefit from doing it more.

Edited by Wooster

Share this post


Link to post
Share on other sites

wow...you're being pretty hard on yourself

no carbs is like impossible...start adding them back in the form of fruits, whole grains etc. and just maintain a low level (50g)...you'll continue to lose, but carbs supply the energy and brain power...no wonder you feel so bad...I remember

do you mind telling the reason for d/c Trazodone? I ask because I did after taking for years and pdoc disagreed and all I could say was too much hangover effect

...stephanie

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...